# SDR UIEA2017082701553

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,970 hours, 9,516 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT CENTER FUEL PUMP PRESSURE LIGHT AT ENGINE START.
